# SDR QXEA200600013

- Difficulty date: January 5, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,948 hours, 8,071 cycles
- Engine: Ge CF348C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Part number: 530133
- Part serial: B0054
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 9,383 hours, 7,057 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON FLT 2453, STEERING INOP CAUTION MESSAGE AFTER ARMING THE SYSTEM. ACCOMPLISHED RESET PROCEDURE IAW MX CONTROL.  MESSAGE WENT AWAY FOR APPROX 30 SECONDS. ACCOMP RESET PROCEDURE A SECOND TIME IAW MTX CONTROL AND RETURNED TO GATE.  MX INTERROGATED MDC FAULT HISTORY.  FOUND (NWS ECU NO NWS A BUG TO DCU) (L NWS ACT LVDT OPEN OR SHORT) (R NWS ACT LVDT OPEN OR SHORT).  REMOVED AND REPLACED RT STEERING ACTUATOR/LVDT REF TASK 30-52-01-000-801 AND TASK 32-52-01-400-801-A01.  LEAK CHECK OF ACTUATOR GOOD, OPS TEST IAW 30-51-00-710-801, OPS CHECK GOOD.  REMOVED AND REPLACED PILOTS CONTROL HAND WHEEL, GROUND TAXI AIRCRAFT, TAXI CHECK GOOD. OPERATIONAL CHECK FLIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.
